Anyone have a good solution for back acne?

Cips1975

Active Member
Actually one of the main reasons I lowered my dose when I started TRT was some back acne. I would always get a couple of those annoying bumps like the ones that are like under the skin and not easy to pop. I know your not supposed to pop but I would always try and pop them and just make it look worse. I hated that shit. And always in the lat And back of shoulder area it seemed. Over the the last 2 plus years since I’ve lowered the dose it is more under control but I am still dealing with one or so a week but not as bad. I do use the shampoo with zinc as a body wash. I also have acne body wash with salicylic acid. I know acne is primarily genetic so the increased sebum from testosterone use is just one of those things. I know when I tan, my acne is better. PS: I did go to a dermatologist when I started after a couple months and he prescribed some Rx spot body wash. It was kinda pricey and didn’t do squat. I’ve had better luck with regular ole clearasil for spot treatment
 

Cips1975

Active Member
I’ve heard this stuff is like the last defense to nuke acne. Supposedly works very well but some of the sides can be so so. Heard it’s for real bad cases.
 

Westin

Active Member
I cant lower the dose, just raised from 40mg 3 times a week to 50mg (Total 150mg per week) due to not seeing decent results since stopping HCG Of 375iu 3 times a week. Accutane seems like it can cause other issues. Maybe a Dermatologist? Or maybe there is a product out there someone here has had success with. Thanks all.
 

madman

Super Moderator
I cant lower the dose, just raised from 40mg 3 times a week to 50mg (Total 150mg per week) due to not seeing decent results since stopping HCG Of 375iu 3 times a week. Accutane seems like it can cause other issues. Maybe a Dermatologist? Or maybe there is a product out there someone here has had success with. Thanks all.





Labs?

You have been on numerous protocols previously.....(100mg once weekly, 50mg twice weekly, 40mg 3 times weekly) along with hCG during the first 2 protocols.

When did the back acne start?

Running too high FT levels can be the culprit and in many cases when e2 is out of control it can play a role in the inflammation of acne.

Whether one experiences acne and to what degree (mild/moderate/severe) when on trt comes down to genetics and if you are genetically prone than chances are you may experience it.

Vince posted a good thread regarding treatments.

I would look into trying Nizoral shampoo if the type of back acne you have is inflammatory (papules/pustules).

If it is the cystic type which Cips1975 most likely had than it will be much harder to treat and most over the counter products would have minimal effect and you would be smart to seek out a dermatologist.

Accutane is the most effective treatment for acne especially the most severe cystic type but it is a serious medication that should be used under the supervision of a dermatologist.

Again you need to post blood work on your current protocol and I am curious to see what TT/FT/E2 levels you are hitting let alone where your SHBG sits.

Keep in mind that when testing FT make sure you get the gold standard Equilibrium Dialysis
(most accurate method) or Ultrafiltration (next best) and do not waste your time on the direct analog enzyme immunoassay (EIA) if you truly want to know your FT level.
 

Westin

Active Member
I stay on a protocol for a good long time before changing. I can post labs but things have changed since.

Droping the HCG was the game changer. I had awesome results at 120 split plus 375 iu hcg. Downside was felt hot all the time, water weight, and e2 spikes, hard to wrangle e2.

The HCG was the variable. So I thought Id dump the HCG, optimze myself on TC and then add HCG for atrophy etc if needed, and that is where Im at right now. Not a crisis but just trying to fine tune.
 
Last edited:

Westin

Active Member


Labs?

You have been on numerous protocols previously.....(100mg once weekly, 50mg twice weekly, 40mg 3 times weekly) along with hCG during the first 2 protocols.

When did the back acne start?

Running too high FT levels can be the culprit and in many cases when e2 is out of control it can play a role in the inflammation of acne.

Whether one experiences acne and to what degree (mild/moderate/severe) when on trt comes down to genetics and if you are genetically prone than chances are you may experience it.

Vince posted a good thread regarding treatments.

I would look into trying Nizoral shampoo if the type of back acne you have is inflammatory (papules/pustules).

If it is the cystic type which Cips1975 most likely had than it will be much harder to treat and most over the counter products would have minimal effect and you would be smart to seek out a dermatologist.

Accutane is the most effective treatment for acne especially the most severe cystic type but it is a serious medication that should be used under the supervision of a dermatologist.

Again you need to post blood work on your current protocol and I am curious to see what TT/FT/E2 levels you are hitting let alone where your SHBG sits.

Keep in mind that when testing FT make sure you get the gold standard Equilibrium Dialysis
(most accurate method) or Ultrafiltration (next best) and do not waste your time on the direct analog enzyme immunoassay (EIA) if you truly want to know your FT level.
 

Westin

Active Member
These are the labs with the HCG and 120 split twice weekly. Felt great, but HCG sides crept in. I want to get to these numbers without HCG and add it in for a few weeks for trophy when needed.
 

Attachments

  • 87F7288A-9DE1-4DBB-9D44-141EDFB0F04D.jpeg
    87F7288A-9DE1-4DBB-9D44-141EDFB0F04D.jpeg
    1.2 MB · Views: 92

Westin

Active Member


Labs?

You have been on numerous protocols previously.....(100mg once weekly, 50mg twice weekly, 40mg 3 times weekly) along with hCG during the first 2 protocols.

When did the back acne start?

Running too high FT levels can be the culprit and in many cases when e2 is out of control it can play a role in the inflammation of acne.

Whether one experiences acne and to what degree (mild/moderate/severe) when on trt comes down to genetics and if you are genetically prone than chances are you may experience it.

Vince posted a good thread regarding treatments.

I would look into trying Nizoral shampoo if the type of back acne you have is inflammatory (papules/pustules).

If it is the cystic type which Cips1975 most likely had than it will be much harder to treat and most over the counter products would have minimal effect and you would be smart to seek out a dermatologist.

Accutane is the most effective treatment for acne especially the most severe cystic type but it is a serious medication that should be used under the supervision of a dermatologist.

Again you need to post blood work on your current protocol and I am curious to see what TT/FT/E2 levels you are hitting let alone where your SHBG sits.

Keep in mind that when testing FT make sure you get the gold standard Equilibrium Dialysis
(most accurate method) or Ultrafiltration (next best) and do not waste your time on the direct analog enzyme immunoassay (EIA) if you truly want to know your FT level.
Madman,

I really appeciate the fact that you took the time to look up my info. Thank you.
 

Westin

Active Member
I did drop it 5 weeks ago. Im trying to optimize on just TC before considering adding in HCG from time to time for atrophy. Also just added 30mg per week TC from 40mg 3 times a week to 50mg.

The sides I had were water weight, hot all the time, and E2 spikes. It did add more T but in the end it was kind of a half ass way to get my #s up while addressing the atrophy.

Back acne still the same after dropping the HCG.
 

stx359

Active Member
Daily injections were the solution for back acne for me. I was on 140 mg a week now on 16 mg per day and my back is clear when just a few months ago I was reluctant to take off my shirt. I think those big peaks in DHT are what put you over the top on acne. Just tested last week and ran an 870 TT 96 free T (Dialysis 35-155)
 

Westin

Active Member
So with daily you dropped dosage? Why not inject 20mg daily if you were on 140mg weekly.

Is it standard practice to drop when going to daily? I ask because Ive seen this before on this fourm.

Is it that the half-life is no longer a big factor? If daily injectors could weigh in that would be a help. Thanks.
 

stx359

Active Member
I started at 20 mg a day but my TT went from 1000 to around 1500. It is standard practice to drop the dose with dailies. I think it is pretty well established that for most men TT levels are maintained at adequate levels with a smaller overall dose.
 

futbolplayer

New Member
Hey Westin, I have been struggling with skin issues too and am currently experimenting with lowering my dosage and increasing injection frequency. I suspect E2 to be my issue. My tests for it always come back within a reasonable range, however I think my E2 could be spiking when I am at trough (time of test).

My other thought is that it is DHT related and hoping the lower spikes in T helps to solve this. I have some other skin issues too not related to acne but I know to be related to my hormone replacement therapy. It's frustrating to have these sides, have to adjust dosage, lose some benefits while experimenting with dosages. People on this forum ensure me I can get all the benefits of TRT without the skin related side effects, so we just must continue to experiment to find our balance.
 

Westin

Active Member
Well gross as it is, I had my wife shave off all my back hair with an electric clipper (and there was a lot after TRT) and the issue is 90% gone. The hair must have been holding the oil.
 

Online statistics

Members online
6
Guests online
4
Total visitors
10

Latest posts

Top